My son has been sufferring from some sort of stomach disorder for the past 8 years now. He is 28 years old, is 6 feet 2 inches tall and currently weighs only 47Kgs.
It all started in the year 2000. One day he woke up and was feeling sick. He vomitted twice that day but after a day or two he started feeling better and we dismissed this episode as a stomach flu infection. As the days progressed however, his appetite started decreasing, he started developing the following symptoms: abdominal bloating, heaviness in the stomach, abdominal fullness, early satiety.
Because of this he was unable to eat properly and his food intake decreased and his weight dropped too. We did numerous medical tests and consulted many different doctors but no one has been able to come up with a satisfactory diagnosis of his condition or what caused it. But the general consensus among them is that his stomach muscles aren't working properly, there is a lack of peristalsis in the stomach and as a result his stomach cannot digest food properly and cannot empty quickly. The stomach itself has also sagged into a J-shape.
The doctor's aren't sure what could have caused this problem and they say that he could be suffering from either Delayed Gastric Emptying or Functional Dyspepsia or Gastroparesis or Gastric Dysmotility or Superior Mesenteric Artery Syndrome (SMA) or it could be something else entirely. Prior to this illness, my son had never had any major illnesses and he was a very active and athletic boy.
This website (http://znzmumtaz.50webs.com/Xrays/xrays.htm) contains scans of his Barium meal and CT X-rays. I would greatly appreciate if you could please view them and let me know if you find any abnormality or anything at all which could help us to diagnose and/or possibly treat his condition. Thank you so much.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?